# SDR RAIA00706026

- Difficulty date: June 17, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 17,124 hours, 15,115 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 7944 - MLI - ABORTED TAKEOFF DUE TO BRAKE OUTBOARD INOP MESSAGE AT 60 KNOTS.  MAINTENANCE RESET BRAKE CONTROL UNIT.  OPS TEST OF BRAKE SYSTEM OPS CHECK GOOD AT THIS TIME.
